ResearcherID Thomson Reuters  

Papez, Jan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-1845-2014
Other Names: Papez, J.; Papež, Jan; Papež, J.
URL: http://www.researcherid.com/rid/G-1845-2014
Subject: Mathematics
Keywords: numerical analysis; matrix computations
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Joint Affiliation:
Sub-org/Dept:
Role:
My URLs: www.papez.org
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Distribution of the discretization and algebraic error in numerical solution of partial differential equations
 Author(s): Papež, J.; Liesen, J.; Strakoš, Z.
 Source: Linear Algebra and Its Applications Volume: 449 Pages: 89-114 Published: 2014
 Times Cited: 1
 DOI: 10.1016/j.laa.2014.02.009 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84897676626&partnerID=40&md5= ...
added
22-May-14
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: